# SDR AALA201807169040

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 14,099 hours, 5,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3L EMERGENCY LIGHT DAMAGED. REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19. OPS CHECKED OK.
